上海财经大学经济学院
导航
People
Current Location:Home > People > Faculty A - Z > Non-tenure-track (Domestic)
Yan SUN (Associate Dean)
Professor
Panel Data, Non-parametric Methods
(Ph.D., Tongji University, 2005)

Office Address
603, School of Economics
111 Wuchuan Rd

Contact Information:
Telephone: +86-21-65903185
Email: sunyan@mail.shufe.edu.cn
Personal Web Page: click here
Bio
Selected Publications
Currently Teaching


Bio


Professor Yan SUN received her Ph.D. in 2005 from Tongji University. She joined the School of Economics at Shanghai University of Finance & Economics in 2005. Her areas of specialization include panel data and non-parametric methods.

Selected Publications

  1. A semiparametric spatial dynamic model (with Hongjia Yan, Wenyang Zhang, and Zudi Lu), Annals of Statistics, Volume 42, Number 2 (2014), 700-727.
  2. Penalized Likelihood Estimation for Semi-parametric Logit Model with Random Effects, Statistical Research, 2013, 30 (4): 92-98 (in Chinese).
  3. Variable Selection via Adaptive Lasso for Random Effect Logit Model, Journal of Quantitative & Technical Economics, 2012, 29 (12): 147-157 (in Chinese).
  4. Estimation and Model Selection in a Class of Semiparametric Models for Longitudinal Data, Annals of the Institute of Statistical Mathematics, 2012, 64:835-856. (SCI)
  5. Studies on Shape of China's Output gap-Inflation Phillips Curve—based on LSTVAR model, Shanghai Journal of Economics, 2012, 24 (1): 10-18 (in Chinese).
  6. A score test for variance components testing in a semiparametric mixed-effects model under non-normality, Statistics and Its Interface, 2011, Vol.4:65- 72.(SCI)
  7. Long and Short Term Relationship Allowing for Structural Break between Actual Consumption and Income of Chinese Urban Residents, Statistical Research, 2010 (27), 22-28 (in Chinese).
  8. A semiparametric model for cluster data, Annals of Statistics, 2009, 37, 2377-2408.(SCI)
  9. Local polynomial modeling for varying-coefficient informative survival models, Statistic Sinica, 2009, 19(3):1319-1336.(SCI)
  10. Estimation of the covariance matrix of random effects in longitudinal studies, Annals of Statistics, 2007, 35(6): 2795-2814. (SCI)
Currently Teaching

Mathematical Analysis I, II


无标题文档
Copyright @ 2015. The School of Economics, SUFE, 777 Guoding Rd, Shanghai 200433, China. All rights reserved.
Phone:86-21-65903687 Fax:86-21-65903688 Email:jjxybgs@mail.shufe.edu.cn